On cofinitely flat quadratic O_K-modules

Ayten Pekin; Celil Nebiyev;


In this paper, we considered quadratic OK-modules over the number fields and we defined the new concepts ”cofinitely quadratic OK-module” and ”cofinitely flat quadratic OKmodule” for the integral ring OK of the quadratic number fields. We described tensor product for these modules, and we extended them to the cofinitely quadratic OK-modules. Finally we provided a main theorem by using these definitions.

Vol. 25 (2024), No. 1, pp. 429-432

Download: MMN-4461